# SDR C77A20150524020

- Difficulty date: May 21, 2015
- Submitted: May 24, 2015
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 20,808 hours, 11,885 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Gauge
- Part serial: 35325
- Condition: Inaccurate
- Location: Fire Bottle
- Part time: 20,811 hours, 11,886 cycles
- Component: Fire Bottle, Kidde
- Component part number: BA226491
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK FOUND AFT LAVATORY EXTINGUISHER READING 0 PSI.  R & R AFT LAVATORY WASTE COMPARTMENT FIRE BOTTLE IAW AMM 26-25-01 ON WO 19026412T5.  OPERATIONS CHECKED GOOD.  PN BA22649-1 & SN 35325.
